MathSciNet Relay Station
MathSciNet bibliographic data
MR2434301 42B20 (46B09 60G46)
He, Tong-Jun; Shen, Yi Maximal operators of tree martingale transforms and their maximal operator inequalities. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6595–6609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement